MathSciNet Relay Station
MathSciNet bibliographic data
MR2842593 62L10 (60G40 60J60 62C10 62L15)
Gapeev, Pavel V.; Shiryaev, Albert N. On the sequential testing problem for some diffusion processes. Stochastics 83 (2011), no. 4-6, 519–535.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement